RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2011, Volume 66, Issue 6(402), Pages 193–194 (Mi umn9449)  

This article is cited in 5 scientific papers (total in 5 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

Geodesics on hypersurfaces in Minkowski space: singularities of signature change

N. G. Pavlovaa, A. O. Remizovb

a Peoples' Friendship University of Russia, Moscow
b Ècole Polytechnique, Centre de Mathématiques, Palaiseau, France

DOI: https://doi.org/10.4213/rm9449

Full text: PDF file (337 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2011, 66:6, 1201–1203

Bibliographic databases:

MSC: 53C22, 53B30, 34A26 34C20
Presented: М. И. Зеликин
Accepted: 20.10.2011

Citation: N. G. Pavlova, A. O. Remizov, “Geodesics on hypersurfaces in Minkowski space: singularities of signature change”, Uspekhi Mat. Nauk, 66:6(402) (2011), 193–194; Russian Math. Surveys, 66:6 (2011), 1201–1203

Citation in format AMSBIB
\Bibitem{PavRem11}
\by N.~G.~Pavlova, A.~O.~Remizov
\paper Geodesics on hypersurfaces in~Minkowski~space: singularities of signature change
\jour Uspekhi Mat. Nauk
\yr 2011
\vol 66
\issue 6(402)
\pages 193--194
\mathnet{http://mi.mathnet.ru/umn9449}
\crossref{https://doi.org/10.4213/rm9449}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2963454}
\zmath{https://zbmath.org/?q=an:1254.53071}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2011RuMaS..66.1201P}
\elib{http://elibrary.ru/item.asp?id=20423342}
\transl
\jour Russian Math. Surveys
\yr 2011
\vol 66
\issue 6
\pages 1201--1203
\crossref{https://doi.org/10.1070/RM2011v066n06ABEH004773}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000301121000004}
\elib{http://elibrary.ru/item.asp?id=18036037}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84859020406}


Linking options:
  • http://mi.mathnet.ru/eng/umn9449
  • https://doi.org/10.4213/rm9449
  • http://mi.mathnet.ru/eng/umn/v66/i6/p193

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. O. Remizov, “On the local and global properties of geodesics in pseudo-Riemannian metrics”, Differential Geom. Appl., 39 (2015), 36–58  crossref  mathscinet  zmath  isi  scopus
    2. A. O. Remizov, F. Tari, “Singularities of the geodesic flow on surfaces with pseudo-Riemannian metrics”, Geom. Dedicat, 185 (2016), 131–153  crossref  mathscinet  zmath  scopus
    3. A. O. Remizov, “Geodesics in generalized Finsler spaces: singularities in dimension two”, J. Singul., 14 (2016), 172–193  mathscinet  zmath
    4. N. G. Pavlova, A. O. Remizov, “A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics”, Russian Math. Surveys, 72:3 (2017), 577–579  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    5. E. A. Chirkova, “Issledovanie odnoi trekhmernoi sistemy s neizolirovannymi osobymi tochkami”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 332–337  mathnet  crossref  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:1413
    Full text:100
    References:51
    First page:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019